Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

How to stop taking Lamictal and Trazadone?

Jun 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2496 Questions
I'd like to stop taking lamictal & trazadone. I don't think it's safe to stop cold XXXXXXX Input please?
Posted Tue, 25 Feb 2014 in Bipolar Disorder
Answered by Dr. Abhishek Kapoor 31 minutes later
Brief Answer: gradually taper them Detailed Answer: HI Thanks for using healthcare magic. I, Dr Abhishek Kapoor, would try to help you to solve query. If you want to stop taking lamictal and trazodone, taper them down gradually and one by one. First try to decrease the dose of trazadone 25 mg per week and in six week, you would able to stop it. After it gradually taper down lamictal 25mg per week. It would take again six weeks to taper it down. I think you should take a mood stabilizer while tapering lamictal down to avoid further attack of depressive or manic episode. For that, discuss with your psychiatrist. I think, with this answer you would be satisfied. In case you need further help, i would happy to help you. Regards Dr. Abhishek Kapoor Psychiatrist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor